# SDR IPXA2020030452771

- Difficulty date: February 6, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146U509135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON STRAP(P/N:146U5091-35)OF BULK CARGO FLOOR STRUCTURE AT STA 2002,LBL 7 TO RBL 7.REPLACE NEW PART I.A.W. 747-400SF SRM 51-40-02-0G REV 47.00.
